# SDR EPUA20150429001

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Aircraft time: 43,452 hours, 41,843 cycles
- Engine: Pwa PT6A65B
- Engine time: 6,693 hours, 22,224 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 6,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG FUEL LINE, PN 3040637, WAS INSPECTED & FOUND TO HAVE CHAFING THAT EXCEEDED THE LIMITS FOR CONTINUED SERVICE.  WE HAVE ELECTED TO INSPECT ALL OF OUR ACFT FOR THIS DEFECT & HAVE DISCOVERED OTHERS REQUIRING PART REPLACEMENT.  SB 13250R1, OPTIONAL, ADDRESSES THIS PROBLEM & WILL BE IMPLEMENTED AS SOON AS POSSIBLE ON ENGS THAT ARE APPLICABLE.  NOTED THAT THE NR 1 ENG IS MORE SUSCEPTIBLE TO THE DEFECT DUE TO THE ROUTING OF THE STARTER GEN HOSE, PN 115167CXX160706.  THIS INSPECTION WAS GEN DUE TO THE FAILURE OF THE FUEL LINE NOTED ABOVE ON ANOTHER ACFT IN WHICH THE AFFECTED ENG EXPERIENCED POWER LOSS & FUEL LEAKAGE AS NOTED ON SDR EPUA20150428001.
